# SDR REXA200900054

- Difficulty date: May 20, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N8758D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7758
- Aircraft time: 14,832 hours, 12,747 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN PRESSURE BULKHEAD AROUND PARKING BRAKE CABLE CUT OUT AT FS 202.75, BL23.71.   REPAIRED BULKHEAD IAW REO 601R-53-11-563.
